Tauberian theorems for correlation functions and limit theorems for spherical averages of random fields

Tauberian theorems for correlation functions and limit theorems for spherical averages of random... Random Oper. & Stock. Equ., Vol. 1, No. 1, pp. 57-67 (1993) © VSP 1993 N. N. LEONENKO and A. Ya. OLENKO Department of Mechanics and Mathematics, Kyjiv University, 252017 Kyjiv, Ukraine Received for ROSE 15 February 1991 Abstract--Tauberian and Abelian theorems for integral transforms of Hankel type are proved. The limit theorems for spherical averages of functionals of homogeneous isotropic Gaussian random fields are considered. 1. INTRODUCTION Let Rn be an -dimensional Euclidean space, s(r) = {x G Rn: ||x|| = r} a sphere in R n , and vn(r) = {x G Rn: ||z|| < r} be a ball in R n . Let £(z), R n , be a real measurable square-mean continuous homogeneous isotropic Gaussian random field with E£(z) = 0, E£2(z) = 1, and the correlation function Bn(r) = Bn(\\x\\) = E£(0)£(z). It is known [1] that there exists a bounded nondecreasing function (), ^ 0, such that Bn(r) = 2<"- 2 > j J^(Ar)(Ar)< 2 -»>^(dA), (1) where 3v(z) is the i/th-order Bessel function of the first kind and It follows from the results of [1, 2] that = (2)2(-1> jL21(Ar)( r)2-^(dA) (2) (~3)/2 where ra(dx) is an element of Lebesgue measure http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Random Operators and Stochastic Equations de Gruyter

Tauberian theorems for correlation functions and limit theorems for spherical averages of random fields

Loading next page...
 
/lp/de-gruyter/tauberian-theorems-for-correlation-functions-and-limit-theorems-for-k8HHfSvqq0
Publisher
de Gruyter
Copyright
Copyright © 2009 Walter de Gruyter
ISSN
0926-6364
eISSN
1569-397X
DOI
10.1515/rose.1993.1.1.57
Publisher site
See Article on Publisher Site

Abstract

Random Oper. & Stock. Equ., Vol. 1, No. 1, pp. 57-67 (1993) © VSP 1993 N. N. LEONENKO and A. Ya. OLENKO Department of Mechanics and Mathematics, Kyjiv University, 252017 Kyjiv, Ukraine Received for ROSE 15 February 1991 Abstract--Tauberian and Abelian theorems for integral transforms of Hankel type are proved. The limit theorems for spherical averages of functionals of homogeneous isotropic Gaussian random fields are considered. 1. INTRODUCTION Let Rn be an -dimensional Euclidean space, s(r) = {x G Rn: ||x|| = r} a sphere in R n , and vn(r) = {x G Rn: ||z|| < r} be a ball in R n . Let £(z), R n , be a real measurable square-mean continuous homogeneous isotropic Gaussian random field with E£(z) = 0, E£2(z) = 1, and the correlation function Bn(r) = Bn(\\x\\) = E£(0)£(z). It is known [1] that there exists a bounded nondecreasing function (), ^ 0, such that Bn(r) = 2<"- 2 > j J^(Ar)(Ar)< 2 -»>^(dA), (1) where 3v(z) is the i/th-order Bessel function of the first kind and It follows from the results of [1, 2] that = (2)2(-1> jL21(Ar)( r)2-^(dA) (2) (~3)/2 where ra(dx) is an element of Lebesgue measure

Journal

Random Operators and Stochastic Equationsde Gruyter

Published: Jan 1, 1993

There are no references for this article.

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Search

Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly

Organize

Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.

Access

Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve

Freelancer

DeepDyve

Pro

Price

FREE

$49/month
$360/year

Save searches from
Google Scholar,
PubMed

Create folders to
organize your research

Export folders, citations

Read DeepDyve articles

Abstract access only

Unlimited access to over
18 million full-text articles

Print

20 pages / month

PDF Discount

20% off